# SDR AU961058

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 2140 · Heating System
- Part: Pump
- Part number: G721526
- Condition: Faulty
- Location: Heating System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER FUEL PUMP DIAPHRAGM RUPTURED AND LEAKING FUEL INTO  SHROUD - SHROUD DRAIN BLOCKED BY WASP NEST
